Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Sore and swollen throat after taking nuvigil. Severe headache, body ache and fever. Should I reduce the dose?

Hi, I took my first 150mg dose of nuvigil 41/2 hrs ago. I have developed a sore, slightly swollen throat . I have a severe headache and feel like my jaws are tight. I ache all over. At first I had severe abdominal pain , but that is starting to subside. I also have a slight fever . My mouth also feels sore. Should I be concerned? Will it make a difference if I cut my dose in half tomorrow ?
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  197
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pulmonologist 's  Response
thanks for the enquery
so u r in a consanguinous relationship
and adverse effect of that can not be prevented by drugs or something else
if u r not taking issues right now u can use contraception in any form to prevent pregnancy but even in future the risk of having effects of a consanguinous marriage on ur baby cannot be prevented by medication or any other methods though those risks are very less
i think u got my point
thank u
Answered: Fri, 8 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor